Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


facial Wasting
Apr 20, 2000

Dr. D

I am a patient with you (I usually go thru Rose). My question is that I have some slight facial wasting and have been on testosterone. Can this be stopped or reversed?

Thanks,

Robert

Response from Dr. Dieterich

Dear Robert,

We don't really know if it can be reversed, but it can usually be stopped. If it is being caused by lipoatrophy, which is usually caused by the "d" drugs, DDI, D4T, DDC, then switching off of them may help. There are also cosmetic procedures that some dermatologists use, but those are expensive, don't typically last long and are usually not paid for by the insurance companies. Testosterone should not affect the face. Douglas T. Dieterich, M.D.


Previous
B-12
Next
Building Muscle Mass

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement